# SDR REXA2015091200857

- Difficulty date: September 12, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N8972E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7972
- Aircraft time: 22,805 hours, 20,323 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMER LIGHTS INOPERATIVE DURING TEST.  R & R EMER BATTERY PACKS 1, 2, 3 & 4 IAW AMM 33-51-04.  OPERATIONS CHECKED GOOD.
